Doubly warped product Finsler manifolds
with some non-Riemannian curvature properties
Annales Polonici Mathematici, Tome 105 (2012) no. 3, pp. 293-311
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We consider doubly warped product (DWP) Finsler manifolds with some non-Riemannian curvature properties. First, we study Berwald and isotropic mean Berwald DWP-Finsler manifolds. Then we prove that every proper Douglas DWP-Finsler manifold is Riemannian. We show that a proper DWP-manifold is Landsbergian if and only if it is Berwaldian. Then we prove that every relatively isotropic Landsberg DWP-manifold is a Landsberg manifold. We show that a relatively isotropic mean Landsberg warped product manifold is a weakly Landsberg manifold. Finally, we show that there is no locally dually flat proper DWP-Finsler manifold.
Keywords:
consider doubly warped product dwp finsler manifolds non riemannian curvature properties first study berwald isotropic mean berwald dwp finsler manifolds prove every proper douglas dwp finsler manifold riemannian proper dwp manifold landsbergian only berwaldian prove every relatively isotropic landsberg dwp manifold landsberg manifold relatively isotropic mean landsberg warped product manifold weakly landsberg manifold finally there locally dually flat proper dwp finsler manifold
Affiliations des auteurs :
Esmaeil Peyghan 1 ; Akbar Tayebi 2 ; Behzad Najafi 3
@article{10_4064_ap105_3_6,
author = {Esmaeil Peyghan and Akbar Tayebi and Behzad Najafi},
title = {Doubly warped product {Finsler} manifolds
with some {non-Riemannian} curvature properties},
journal = {Annales Polonici Mathematici},
pages = {293--311},
year = {2012},
volume = {105},
number = {3},
doi = {10.4064/ap105-3-6},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap105-3-6/}
}
TY - JOUR AU - Esmaeil Peyghan AU - Akbar Tayebi AU - Behzad Najafi TI - Doubly warped product Finsler manifolds with some non-Riemannian curvature properties JO - Annales Polonici Mathematici PY - 2012 SP - 293 EP - 311 VL - 105 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap105-3-6/ DO - 10.4064/ap105-3-6 LA - en ID - 10_4064_ap105_3_6 ER -
%0 Journal Article %A Esmaeil Peyghan %A Akbar Tayebi %A Behzad Najafi %T Doubly warped product Finsler manifolds with some non-Riemannian curvature properties %J Annales Polonici Mathematici %D 2012 %P 293-311 %V 105 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap105-3-6/ %R 10.4064/ap105-3-6 %G en %F 10_4064_ap105_3_6
Esmaeil Peyghan; Akbar Tayebi; Behzad Najafi. Doubly warped product Finsler manifolds with some non-Riemannian curvature properties. Annales Polonici Mathematici, Tome 105 (2012) no. 3, pp. 293-311. doi: 10.4064/ap105-3-6
Cité par Sources :